Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Standard models of set theory with predication


Authors: Thomas J. Jech and William C. Powell
Journal: Bull. Amer. Math. Soc. 77 (1971), 808-813
MSC (1970): Primary 02K15, 02K35; Secondary 02K10
DOI: https://doi.org/10.1090/S0002-9904-1971-12814-8
MathSciNet review: 0280354
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Jensen, Some combinatorial properties of L and V(mimeographed).
  • 2. K. Kunen, Some applications of iterated ultrapowers in set theory, Ann. Math. Logic 1 (1970), 179-227. MR 277346
  • 3. J. Silver, Some applications of model theory in set theory, Doctoral Dissertation, University of California, Berkeley, Calif., 1966. MR 409188

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02K15, 02K35, 02K10

Retrieve articles in all journals with MSC (1970): 02K15, 02K35, 02K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12814-8

American Mathematical Society